# SDR MALA975632

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1014002001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXIT SIGN FELL OFF.  MAINTENANCE REPLACED EXIT SIGN.  ALL CHECKS GOOD.  (M)
